Dermatitis simulata: the mystery of the blue girl.

@article{Leite2007DermatitisST,
  title={Dermatitis simulata: the mystery of the blue girl.},
  author={Rubens Marcelo Souza Leite and Nat{\'a}lia Solon Nery},
  journal={International journal of dermatology},
  year={2007},
  volume={46 12},
  pages={1317-9}
}
12 Kawaguchi M, Mitsuhashi Y, Kondo S. Iatrogenic hypercalcemia due to vitamin D3 ointment (1,24 (OH)2D3) combined with thiazide diuretics in a case of psoriasis. J Dermatol, 2003: 30: 801–804. 13 Ohigashi S, Tatsuno I, Uchida D, et al. Topical treatment with 22-oxacalcitriol (OCT), a new vitamin D analogue, caused severe hypercalcemia with exacerbation of chronic renal failure in a psoriatic patient with diabetic nephropathy; a case report and analysis of the potential for hypercalcemia… CONTINUE READING

Citations

Publications citing this paper.

References

Publications referenced by this paper.
Showing 1-7 of 7 references

The case of the red lingerie – chromhidrosis revisited

J Cilliers, C. de Beer
Dermatology • 1999

Apocrine chromhidrosis

Hurley HJ
eds. Dermatology in General Medicine, 4th edn. New York: McGraw-Hill, • 1993

disease: “dermatitis simulate.

RM MacSween, LG Millard
Cutis • 1984

Similar Papers

Loading similar papers…